Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has leg pain. Related to earlier DTaP vaccine?

Hi. My son was given a DTaP shot back in middle of 2009. He was more than 4 years old that time. On the night he was given the vaccine , he developed a fever and his right leg was swollen. That time, his right thigh became big. It looked like he has a 1.5 size of his normal thigh. I brought him back to the doctor. The doctor told me that she will report it to the manufacturer. Months passed, he had been complaining of his leg. I advised him several times that he has to stretch his leg. In a year, he has had like 3 or 4 times of leg complaint. This year alone, he complained of leg pain like 4 times and tonight, it bothered him so much. He said that only his right leg is hurting him. My question: Is this pain in the right leg related to the DTaP shot given back to him in 2009? You see, right after that swelling , he has been complaining of pain. We searched online and there is somehow nothing related to DTaP and prolonged leg pain. What kind of test must we ask to determine if DTaP shot is related to his leg pain? Thank you. ALEX
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
it may or may not be due to DTaP vaccine. EMG and NCV tests are to be done to know where the damages are..before that you should do a MRI of the thigh to see the lesion...
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor